Informácia o dokumente
In: Mathematica Slovaca, vol. 55, no. 4
Direct product factors in $GMV$-algebras
Jiří Rachůnek - Dana Šalounová
ISSN 0139-9918 (print)
Rok, strany: 2005, 399-407
$GMV$-algebras are non-commutative generalizations of $MV$-algebras and by A. Dvurečenskij they can be represented as intervals of unital lattice ordered groups. Moreover, they are polynomially equivalent to dually residuated $\ell$-monoids ($DR\ell$-monoids) from a certain variety of $DR\ell$-monoids. In the paper, using these correspondences, direct product factors in $GMV$-algebras are introduced and studied and the lattices of direct factors are described. Further, the polars of projectable $GMV$@-algebras are described.
Rachůnek, J., Šalounová, D. 2005. Direct product factors in $GMV$-algebras. In Mathematica Slovaca, vol. 55, no.4, pp. 399-407. 0139-9918.
Rachůnek, J., Šalounová, D. (2005). Direct product factors in $GMV$-algebras. Mathematica Slovaca, 55(4), 399-407. 0139-9918.